# SDR SCNA01324

- Difficulty date: June 15, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- Aircraft time: 65,116 hours, 25,671 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Control Unit
- Part number: 225047
- Part serial: 3635
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION THE ELECTRO PNEUMATIC FLOW CONTROL UNIT FAILS AUTOMATIC DROP TEST.  REMOVED AND REPLACED FLOW CONTROL UNIT IAW B727 MM 352111.  OPS CHECK NORMAL IAW B727 MM 352100.
